과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김미경  (Kim, Mee-Kyoung)  
소속 성균관대학교 자연과학대학 수학과   
주소 경기도 수원시 장안구 천천동 300
Tel
FAX
The Rees valuations of complete ideals in a regular local ring. (Heinzer, William) Comm. Algebra (2015), Vol 43, Pages 3249-3274
Finitely supported $ast$-simple complete ideals in a regular local ring. (Heinzer, William; Toeniskoetter, Matthew) J. Algebra (2014), Vol 401, Pages 76-106
Complete ideals and multiplicities in two-dimensional regular local rings. (Heinzer, William) J. Algebra (2013), Vol 377, Pages 250–268
Integrally closed ideals in regular local rings of dimension two (Heinzer, William) J. Pure Appl. Algebra (2012), Vol 216, Pages 1-11
The leading ideal of a complete intersection of height two, Part III (Goto, Shiro; Heinzer, William) Comm. Algebra (2012), Vol 40, Pages 2523-2539
Integrally closed ideals and Rees valuation. (Heinzer, William) Comm. Algebra (2012), Vol 40, Pages 3397–3413
The Cohen-Macaulay and Gorenstein properties of rings associated to filtrations (Heinzer, William; Ulrich, Bernd) Comm. Algebra (2011), Vol 39, Pages 3547-3580
The leading ideal of a complete intersection of height two in a 2-dimensional regular local ring (Goto, Shiro; Heinzer, William) Comm. Algebra (2008), Vol 36, Pages 1901–1910
The leading ideal of a complete intersection of height two. II (Goto, Shiro; Heinzer, William) J. Algebra (2007), Vol 312, Pages 709–732
The leading ideal of a complete intersection of height two (Goto, Shiro; Heinzer, William) J. Algebra (2006), Vol 298, Pages 238–247
The Gorenstein and complete intersection properties of associated graded rings (Heinzer, William; Ulrich, Bernd) J. Pure Appl. Algebra (2005), Vol 201, Pages 264–283
Some connections between an operator and its Aluthge transform (Ko, Eungil) Glasg. Math. J. (2005), Vol 47, Pages 167–175
Properties of the fiber cone of ideals in local rings (Heinzer, William J.) Comm. Algebra (2003), Vol 31, Pages 3529–3546
Good ideals in Gorenstein local rings obtained by idealization (Goto, Shiro; Iai, Shin-Ichiro) Proc. Amer. Math. Soc. (2002), Vol 130, Pages 337–344
Equimultiple good ideals with height 1 J. Korean Math. Soc. (2002), Vol 39, Pages 127–135
Note on good ideals in Gorenstein local rings Bull. Korean Math. Soc. (2002), Vol 39, Pages 479–484
Equimultiple good ideals (Goto, Shiro) J. Math. Kyoto Univ. (2002), Vol 42, Pages 21–32
The dimension of the fiber cone Bull. Korean Math. Soc. (2002), Vol 39, Pages 715–722
Algebraic extensions of semi-hyponormal operators (Ko, Eungil) Integral Equations Operator Theory (2000), Vol 37, Pages 449–456
Square roots of hyponormal operators (Ko, Eungil) Glasg. Math. J. (1999), Vol 41, Pages 463–470
Note on birational extensions in $D$-dimension Missouri J. Math. Sci. (1998), Vol 10, Pages 153–158
Product of distinct simple integrally closed ideals in $2$-dimensional regular local rings Proc. Amer. Math. Soc. (1997), Vol 125, Pages 315–321
Factorization of an integrally closed ideal in two-dimensional regular local rings Proc. Amer. Math. Soc. (1997), Vol 125, Pages 3509–3513
On the Cohen-Macaulayness of the associated graded ring of an equimultiple ideal Bull. Korean Math. Soc. (1997), Vol 34, Pages 35–42
On certain graded rings with minimal multiplicity Commun. Korean Math. Soc. (1996), Vol 11, Pages 887–893
Depths of the Rees algebras and the associated graded rings Bull. Korean Math. Soc. (1994), Vol 31, Pages 201–214

이 페이지에서 제공하는 정보에 만족하십니까?